Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Finite automorphic algebras over $ {\rm GF}(2)$

Author: Fletcher Gross
Journal: Proc. Amer. Math. Soc. 31 (1972), 10-14
MathSciNet review: 0286856
Full-text PDF

Abstract | References | Additional Information

Abstract: If $ A$ is a finite nonassociative algebra over $ {\text{GF}}(2)$ and $ G$ is a group of automorphisms of $ A$ such that $ G$ transitively permutes the nonzero elements of $ A$, then it is shown that either $ {A^2} = 0$ or the nonzero elements of $ A$ form a quasi-group under multiplication. Under the additional hypothesis that $ G$ is solvable, the algebra $ A$ is completely determined.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Finite automorphic algebra
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society